MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein isolation procedure for atrial fibrillation, an error occurred resulting in cancellation of the procedure.There was an error displayed on the dws when the catheter was connected in port 7 or 8; "unexpected error occurred.Application exited".The catheter and the cables were replaced twice.The amplifier and dws were restarted multiple times with no resolution.When the cable was connected to the catheter the issue continued.The procedure was then cancelled with no adverse patient consequences.Later, replacing the dws resolved the issue.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x display workstation was received for evaluation.Internal visual inspection showed that all cables were secure and without pinch, however the solid-state hard disk drive was removed prior to return.Power was applied and the dws passed the power-on-self-test (post), however a display error message occurred stating a luks (linux unified key setup) identified a hardware change occurred from the required boot table.The message states ¿to ensure no other external universal serial bus (usb¿s) are attached to this device and reboot.Hardware diagnostic testing for the memory was performed and was successful.Further testing was not able to be continued in the dws returned present state.The returned image identifies a clinical pop-up during a study, and potentially a sudden closure of the application, which confirms the reported symptom, but does not identify any specific cause, however it is potentially within the ssd that was removed prior to return.The reported event was able to be confirmed, however based on state of return further identification was not possible.Memory testing was successful.Based on the investigation, and information provided to abbott, the reported event was not able to be duplicated, and the root cause remains undetermined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21143097
Report Number2184149-2025-00007
Device Sequence Number9329694
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public(01)05415067032171(10)7885537
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7885537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown